Lie group theory in symmetry reduction of physical systems
Nikhil Shetenikhil.shete@dypvp.edu.inDepartment of Civil EngineeringPimpri-ChinchwadDr. D. Y. Patil Institute of TechnologyPune, Maharashtra, 411018, IndiaView full profile → , Milind Patilmilind.patil@vit.eduDepartment of Electronics and Telecommunication EngineeringVishwakarma Institute of TechnologyPune, Maharashtra, 411037, IndiaView full profile → , Sunil Thakursunil.thakur@niu.edu.inSchool of Engineering & TechnologyNoida International UniversityNoida, Uttar Pradesh, 203201, IndiaView full profile → , Raman Chadhadr.ramanchadha@gmail.comDepartment of Computer Science & EngineeringChandigarh UniversityPunjab, IndiaView full profile → , *Samir N. AjaniCorresponding authorsamir.ajani@gmail.comSchool of Computer Science and EngineeringRamdeobaba University (RBU)Nagpur, Maharashtra, IndiaView full profile → , G. Srujanagsrujana@outlook.comDepartment of Computer Science and EngineeringKKR and KSR Institute of Technology and SciencesGuntur, Andhra Pradesh, 522017, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 10 Dec 2024
- Published Online:
- 30 Sep 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2360
- Pages:
- 2189–2196
Abstract
Keywords
Subject Classifications
References
[1] A. D. Polyanin and A. V. Aksenov, “Unsteady Magnetohydrodynamics PDE of Monge–Ampère Type: Symmetries, Closed-Form Solutions, and Reductions,” Mathematics, vol. 12, pp. 2127 (2024).
[2] N. An, J. Bao, and Z. Liu, “Entire solutions to the parabolic Monge–Ampère equation with unbounded nonlinear growth in time,” Nonlinear Anal., vol. 239, pp. 113441 (2024).
[3] F. Gao, “Hyperbolic Monge-Ampère Equation,” J. Appl. Math. Phys., vol. 8, pp. 2971–2980 (2020).
[4] D. Alekseevsky, G. Manno, and G. Moreno, “Invariant Monge-Ampere equations on contactified para-Kahler manifolds,” arXiv preprint arXiv:2402.08315 (2024).
[5] M. Jin, J. Yang, and X. Xin, “The Lie symmetry analysis, optimal system and exact solutions of the (2+1)-dimensional variable coefficients integrable coupled Burgers equations,” Phys. Scr., vol. 98, pp. 125230 (2023).
[6] G. I. Burde, “Cosmological models based on relativity with a privileged frame,” Int. J. Mod. Phys. D, vol. 29, pp. 2050038 (2020).
[7] R. Cherniha and V. Davydovych, “New conditional symmetries and exact solutions of the diffusive two-component Lotka-Volterra system,” Mathematics, vol. 9, pp. 1984 (2021).
[8] Y. Zhang, “Mei’s symmetry theorem for time scales nonshifted mechanical systems,” TAML, vol. 11, pp. 100286 (2021).
[9] B. A. Hassan and M. W. Taha, “Intensification using conjugate gradient for removing impulsive noise from images,” J. Interdiscip. Math., vol. 28, no. 1, pp. 9–18 (2025), doi: 10.47974/JIM-1769.
[10] V. Deshpande, D. Khubalkar, A. Dhablia, M. J. Pasha, D. Dhabliya, and Y. Gandhi, “Enhancing financial transaction security with lightweight cryptographic algorithms,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 27, no. 2-B, pp. 741–751 (2024).
[11] E. Massa and E. Pagani, “Symmetry and conservation laws in non-holonomic mechanics,” J. Math. Phys., vol. 62, pp. 052901 (2021).
[12] S. Sil and T. R. Sekhar, “Nonlocally related systems, nonlocal symmetry reductions and exact solutions for one-dimensional macroscopic production model,” Eur. Phys. J. Plus, vol. 135, pp. 514 (2020).
[13] M. N. B. V. Thorat, “Seismic Behavior of Composite Steel-Concrete Beams in High-Risk Earthquake Zones: An Analytical and Experimental Approach,” Int. J. Recent Adv. Eng. Technol., vol. 14, no. 2, pp. 11–18 (Aug. 2025).




